On the consistency of certain logical calculus

П.С. Новиков

Matematiceskij sbornik (1943)

  • Volume: 54, Issue: 2, page 231-261
  • ISSN: 0368-8666

How to cite


Новиков, П.С.. "On the consistency of certain logical calculus." Matematiceskij sbornik 54.2 (1943): 231-261. <http://eudml.org/doc/65222>.

author = {Новиков, П.С.},
journal = {Matematiceskij sbornik},
keywords = {foundations, philosophy, logic},
language = {eng},
number = {2},
pages = {231-261},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the consistency of certain logical calculus},
url = {http://eudml.org/doc/65222},
volume = {54},
year = {1943},

AU - Новиков, П.С.
TI - On the consistency of certain logical calculus
JO - Matematiceskij sbornik
PY - 1943
PB - Tipogr. Lissnera i Sobko
VL - 54
IS - 2
SP - 231
EP - 261
LA - eng
KW - foundations, philosophy, logic
UR - http://eudml.org/doc/65222
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.